# SDR AMTA200600739

- Difficulty date: December 21, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N317TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28246
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 7162
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION COULD NOT BE MAINTAINED BELOW 10K, GOT CABIN WARNING HORN.  PRSOV VALVE REMOVED AND REPLACED, OK FOR SERVICE.  (K)
